# SDR CA050128001

- Difficulty date: January 27, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 38,207 hours
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKE-OFF, THE CREW OBSERVED NR 2 ENGINE EPR GAUGE NOT WORKING.  TAKE-OFF WAS REJECTED AND AIRCRAFT RETURNED TO THE GATE.  NR 2 ENGINE EPR DEFERRED IAW MEL 77-1 AND DMI NR 10956 RAISED.  ALL OTHER ENGINES PARAMETERS NORMAL.  AIRCRAFT RELEASED AND NO FURTHER INCIDENT DURING SUBSEQUENT FLIGHT.
